# SDR CALA2024071502013

- Difficulty date: July 10, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 45,158 hours, 15,601 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 1DEGREE. BEYOND 1DEGREE. USED ALT EXTSN-FLAPS STPPD AT 13 NO FAULTS FOUND. ALSO CHECKED FLAP LVR POS IN FSEU PER E(3) CKS GOOD. ALSO PERFORMED LIBRARY TEST 34 IN DCFS FLAPS RIGGING TEST PER AMM 22-11-00-820-804. DEGREES POSITION ARE GOOD FOUND FSEU FAULT TE FLAP UCM. WITH MSG 27-51351. ALTERNATE FLAPS FAULT ARE WORKING AFTER MOVING ALTERNATE ARM SWITH TO OFF THEN BACK TO ARM.  T/S PER FIM 27-51 830   RESET BREAKERS P6-2 A8 AND A9. MSG CLEARED NO FAULTS. T/S UP TO STEP D (9) ON INITIAL EVALUATION PERFORMED  AND COMPLETED FIM 27-51-TASK 830. ALSO PERFORMED FIM 27-51 TASK - 801 (BITE), -803 (FLAP LOAD RELIEF). UNABLE TO DUPLICATE FAULT. FLAP OPERATION NORMAL.
